MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not returned.
 
Event or Problem Description
It was reported that the needle can't return blood and the bolus resistance is large.Patient status/ intervention: change new needle.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of an occlusion is unconfirmed as the alleged problem could not be reproduced in the returned sample.One 20 g x 0.75 in.Huber plus infusion set with a valved y-site was returned for evaluation.An initial visual observation showed a small among of use residue on the returned sample.An attempt was made to flush both access points of the returned infusion set with a 12 ml syringe of water.The returned sample was found to be patent to infusion and aspiration and no abnormalities were observed in the flow rate of the infusion set.While no occlusion was found in the returned infusion set, possible causes of resistance during infusion include improper placement of the needle of the infusion set in the implanted port device and occlusion within the implanted port and/or catheter.A lot history review (lhr) of reex0808 showed no other similar product complaint(s) from this lot number.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
HUBER PLUS 20G X 0.75" NEEDLELESS Y SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15066333
Report Number3006260740-2022-02809
Device Sequence Number5425700
Product Code FPA
UDI-Device Identifier00801741065637
UDI-Public(01)00801741065637
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012034NY
Device Lot NumberREEX0808
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown